# SDR SWIA200110058

- Difficulty date: July 21, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 4,453 hours, 4,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE STRIPS OF EMERGENCY FLOOR LIGHTING INOP.EMERGENCY TRACK LIGHTING COVER REMOVED.  LOOSE CONNECTION PUT TOGETHER AND EMERGENCY TRACK COVER REINSTALLED.  EMERGENCY TRACK LIGHTING TESTED SERVICEABLE.
